# SDR SWIA20230519038

- Difficulty date: April 4, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 45,696 hours, 38,642 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SKIN JUST BELOW LH TRU DOOR AFT LOWER LATCH HAS POTENTIAL CRACK.     (C-CHECK RO 5/15/2023)    REMOVED CRACKED SKIN PANEL AND INSTALLED NEW SKIN PANEL (P/N 600-33052-79) AT L/H TRU DOOR REF CRJ200 SRM 51-42-06, CRJ-200 SRM 51-42-13 AND DWG 600-33052 REV -Y. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR (**RII**). SEE CONTINUATION FOR DETAILS.
